MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT STAT HIGH SENSITIVITY TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

A.I.D.D LONGFORD ARCHITECT STAT HIGH SENSITIVITY TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number 02R9835
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information is included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a false positive architect stat high sensitive troponin-i result for a patient sample while running on the architect i2000 analyzer.The following data was provided: on (b)(6) 2022 sid (b)(6): initial troponin-i result: 116 ng/l (customer¿s cutoff > 35ng/l; repeat on another architect: 7.4 ng/l; re-centrifuged sample and repeated on original analyzer: 7.8 ng/ml there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect stat high sensitive troponin-i results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not performed as returns were not available.The ticket search by lot indicates that the reagent lot performs as expected for the product.Tracking and trending were reviewed and did not identify any related trends for the product for the issue.In-house testing was completed with a reagent kit of the complaint lot.All specifications were met indicating that the lot is performing acceptably.The device history record was reviewed and did not identify any non-conformances or deviations associated with the likely cause lot(s) and complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency for architect stat high sensitive troponin-i reagent lot 35249ud00 was identified.

Brand Name
ARCHITECT STAT HIGH SENSITIVITY TROPONIN-I REAGENT KIT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key13906229
Report Number3005094123-2022-00055
Device Sequence Number4392180
Product Code MMI
UDI-Device Identifier00380740175504
UDI-Public00380740175504
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2022
Device Model Number02R9835
Device Catalogue Number02R98-35
Device Lot Number35249UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer06/14/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown